Illinois Journal of Mathematics

Monotonic trigonometric sums and coefficients of Bloch functions

Stamatis Koumandos

Full-text: Open access

Abstract

We establish a new class of monotonic trigonometric sums. Through a result of Andreev and Duren, our theorem provides information about the coefficients of certain Bloch functions.

Article information

Source
Illinois J. Math., Volume 43, Issue 1 (1999), 100-112.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985339

Digital Object Identifier
doi:10.1215/ijm/1255985339

Mathematical Reviews number (MathSciNet)
MR1665649

Zentralblatt MATH identifier
0917.42001

Subjects
Primary: 30D45: Bloch functions, normal functions, normal families
Secondary: 42A20: Convergence and absolute convergence of Fourier and trigonometric series

Citation

Koumandos, Stamatis. Monotonic trigonometric sums and coefficients of Bloch functions. Illinois J. Math. 43 (1999), no. 1, 100--112. doi:10.1215/ijm/1255985339. https://projecteuclid.org/euclid.ijm/1255985339


Export citation